Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Had graves disease. Done radio ablation. Related to thyroid complicity?

sir, i am a male 45 yrs old. wt 63kg. Had graves disease since 2004. Radio ablation done on 15 feb 2011 with 10mci I131. I WENT TO HYPO THYROIDISM in Apr 2011 and continued eltroxin 100 micro gm OD . pRESENTLY MY thyroid profile T3, T4, TSH IS NORMAL (WITHIN limit). Now i have white patches like vitiligo in all the fingures. I i dont have any familiy history of vitiligo. I am a non vegiterian, non drinker, non smoker. Sir, can this problem be cured permanently? Is it related to thyroid complicacy?
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Good day. I noted that you had Grave's disease. It is an auto immune disease and the vitiligo is also an auto immune disease. People with opne auto immune disorder tend to have another one too. You may meet a dermatologist regarding the cure/treatment etc. But you must show these to your endocrinologist next time. He may have to do additional test like Vitamin B12 and cortisol test in you ( based on examination and symptoms)
In brief, yes, vitiligo can be associated with Grave's disease and auto immune hypothyroidism
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor